# SDR SWAA2021071336439

- Difficulty date: December 14, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 27,956 hours, 12,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370025
- Part serial: 004333
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD AFT FLAP LOWER SURFACE HAS DELAMINATION SPOT 10' X 13' AT LOWER INBD CORNER. / REMOVED & REPLACED L/H O/B AFT FLAP PER M/M 27-51-22 POS L/H TAG 457833 P/N OFF/ON 113A3700-25 S/N OFF 004333 S/N ON 005029
